# SDR 7GMB2013092600131

- Difficulty date: August 2, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 989 hours, 713 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2810051104
- Part serial: 5203AA
- Condition: Failed
- Location: Lt Wing Fuel Cel
- Part time: 989 hours, 713 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ATC REPORTED FUEL VENTING FROM LEFT WING, FOLLOWED BY FUEL IMBALANCE EICAS MESSAGE. CONDUCTED AN AIR TURNBACK. LANDED SAFELY AND RETURNED TO GATE. 700 LBS OF FUEL WAS VENTED OUT FROM THE LT WING TANK.  FOUND FUEL WAS COMING FROM LT PRESSURE FUELING VENT VALVE. VENT VALVE FAILED IN OPEN POSITION.  DEFUELED ACFT.  REPLACED VALVE WITH NEW. LEAK CHECKED GOOD.  ACFT RETURN TO SERVICE.  SENT REMOVED UNIT TO MANUFACTURER FOR REPAIR, UNIT PASSED ALL TESTS PER THE PRELIMINARY SHOP FINDING REPORT.
